MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL LINER, 40MM, +2.5
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: a798874 - 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 7232012 -320-10-05 - equinoxe reverse tray adapter plate tray +5 a566398 - 320-20-00 - eq reverse torque defining screw kit additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 72 yo female patient, initial right shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2024, approximately 2 months post the initial procedure.The patient was revised due to infection.The surgeon performed a washout and replaced the liner.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.The rep was unable to obtain any device images or x-rays.The explanted device is not available for return as it was disposed of by the hospital.No further information.
 
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.The following sections have corrected information: h6: component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.Neither corrections nor corrective actions are required because the possible risks related to this event are within the level assessed in the current risk management file and "infection¿ is listed in the product labeling [ifu 700-096-060 rev r].This reported failure does not appear to be a systemic issue.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 medical device problem code, types of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.Neither corrections nor corrective actions are required because the possible risks related to this event are within the level assessed in the current risk management file and "infection¿ is listed in the product labeling [ifu 700-096-060 rev r].This reported failure does not appear to be a systemic issue.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18882554
Report Number1038671-2024-00465
Device Sequence Number2997188
Product Code PHX
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2025
Device Model NumberHUMERAL LINER, 40MM, +2.5
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/23/2024
12/08/2025
12/16/2025
12/16/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date08/23/2024
12/17/2025
12/18/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale